# SDR DALA2022122208289

- Difficulty date: December 19, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 54,432 hours, 28,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3140, EMERGENCY LEFT SLIDE PRESSURE LOW. CORRECTIVE ACTION: NO MESSAGE PRESENT AT MX ARRIVAL AS A PRECAUTION REMOVED AND REPLACED LEFT EMER. OFF WING RESERVOIR. LP 9426194
